# SDR 96FDEA00100

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640FE
- Make and model: Boeing 747245F
- Aircraft serial: 20826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIN - MAIN DECK RBBL 57 TO 50 FLOORBEAM AT BS 1200, FOUND ANGLE BRACKET TO VERTICAL STIFFENER CRACKED.
